# SDR UPS03840616

- Difficulty date: April 17, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER AT FS 237 AT LONG. 5R HAS BLIND FASTENERS AND DOES NOT COMPLY WITH SRM. PER. EO. DC8-5330-12800-D     REMOVED EXISTING DOUBLER,CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED DOUBLER,FILLER,AND FINGER DOUBLER I.A.W. SRM. 53-2-1 FIG. 7
